Advertisement

Journal of Mathematical Sciences

, Volume 230, Issue 5, pp 664–667 | Cite as

Discretization Procedure for Linear Dynamical Systems

  • V. V. Bulaev
  • A. F. Shorikov
Article
  • 9 Downloads

Abstract

We describe in detail a method of construction of a discrete linear dynamical model of a controllable object in the recurrent Cauchy form corresponding to an initial continuous dynamical system. We describe discretization algorithms for free and forced motion of a linear continuous dynamical system and propose methods of construction of the state, control, and perturbation transition matrices.

Keywords and phrases

discretization of a linear dynamical system model of perturbed motion Cauchy formul 

AMS Subject Classification

34A30 93C55 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. V. Bulaev and A. Yu. Goranov, “Statement of an optimal control problem and simulation of dynamics of a flexible mechanical object in the phase space,” Vestn. Yuzhoural. Univ., 15, No. 4, 90–100 (2015).Google Scholar
  2. 2.
    H. K. Khalil, Nonlinear Systems, Prentice Hall, New Jersey (1996).Google Scholar
  3. 3.
    N. N. Krasovsky, The Theory of Control of Motion [in Russian], Nauka, Moscow (1968).Google Scholar
  4. 4.
    J. H. Meditch, Stochastic Optimal Linear Estimation and Control, McGraw-Hill, New York (1969).zbMATHGoogle Scholar
  5. 5.
    A.F. Shorikov, Minimax Estimation and Control in Discrete-Time Dynamical Systems [in Russian], Ural Univ. Publ., Ekaterinburg (1997).zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.JSC “Scientific and Production Association of Automatics Named after Acad. N. A. Semikhatov”Ural Federal UniversityYekaterinburgRussia
  2. 2.Ural Federal University, Institute of Mathematics and Mechanics, Ural Branch of RASYekaterinburgRussia

Personalised recommendations